Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes itching in the vaginal area without any discharge ?

HI I had terrible itching for awhile in the hair around my vaginal area. I used Monistat 1 and was still itching. I used Monistat 7 and am still itching but, not as bad. After the internal use was done, I used the medicine externally. Is it common for the itch to continue for a little while after usage? Could the medicine have dried out my skin , causing itching? Is it ok to use witch hazel on the area? I have no odor or discharge.
Asked On : Wed, 26 Jan 2011
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
if topical creams arent working then you might need oral antibiotics.Try flucon tablet single dose.Avoid sex.Maintain hygiene.Itching should not be due to the monistat.
Answered: Wed, 26 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor